Out of Infinitesimals and Limits: Towards A Reinstitution of Mathematical Analysis of Finite Quantities
Author(s):
I. S. Patil
Keywords:
Abstract
As the title of this paper indicates,it is argued in this paper that the derivative of the function is obtainable without the doctrine of infinitesimals and limits.When Newton did itt without them why not we?.
Article Details
Unique Paper ID: 155946

Publication Volume & Issue: Volume 9, Issue 2

Page(s): 289 - 291
Article Preview & Download


Share This Article

Conference Alert

NCSST-2021

AICTE Sponsored National Conference on Smart Systems and Technologies

Last Date: 25th November 2021

SWEC- Management

LATEST INNOVATION’S AND FUTURE TRENDS IN MANAGEMENT

Last Date: 7th November 2021

Go To Issue



Call For Paper

Volume 8 Issue 4

Last Date 25 September 2021

About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:6351679790
Email: editor@ijirt.org
Website: ijirt.org

Policies